# SDR IPXA2015092393859

- Difficulty date: September 17, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, NR 1 PYLON PANEL 414CR IS CRACKED AT RIB.   REPAIRED PANEL IAW SRM 54-52-51, FIG 201.
